Coefficient Bounds for a New Integral Operator Using a Weibull Function.
Saved in:
| Title: | Coefficient Bounds for a New Integral Operator Using a Weibull Function. |
|---|---|
| Alternate Title: | القيود الكافية لمؤثر تكاملي جديد باستخدام دالة ويبل. |
| Authors: | Mohammed, Abdulrahman A.1 Abdulrahman.A.Mohammed35511@st.tu.edu.iq, Juma, Abdulrahman. S.2, Shaker, Laith. K.1 |
| Source: | Iraqi Journal of Science. 2026, Vol. 67 Issue 7, p3932-3939. 8p. |
| Database: | Academic Search Ultimate |
| FullText | Links: – Type: pdflink Text: Availability: 0 |
|---|---|
| Header | DbId: asn DbLabel: Academic Search Ultimate An: 196579507 AccessLevel: 2 PubType: Academic Journal PubTypeId: academicJournal PreciseRelevancyScore: 0 |
| IllustrationInfo | |
| Items | – Name: Title Label: Title Group: Ti Data: Coefficient Bounds for a New Integral Operator Using a Weibull Function. – Name: TitleAlt Label: Alternate Title Group: TiAlt Data: القيود الكافية لمؤثر تكاملي جديد باستخدام دالة ويبل. – Name: Author Label: Authors Group: Au Data: <searchLink fieldCode="AR" term="%22Mohammed%2C+Abdulrahman+A%2E%22">Mohammed, Abdulrahman A.</searchLink><relatesTo>1</relatesTo><i> Abdulrahman.A.Mohammed35511@st.tu.edu.iq</i><br /><searchLink fieldCode="AR" term="%22Juma%2C+Abdulrahman%2E+S%2E%22">Juma, Abdulrahman. S.</searchLink><relatesTo>2</relatesTo><br /><searchLink fieldCode="AR" term="%22Shaker%2C+Laith%2E+K%2E%22">Shaker, Laith. K.</searchLink><relatesTo>1</relatesTo> – Name: TitleSource Label: Source Group: Src Data: <searchLink fieldCode="JN" term="%22Iraqi+Journal+of+Science%22">Iraqi Journal of Science</searchLink>. 2026, Vol. 67 Issue 7, p3932-3939. 8p. |
| PLink | https://search.ebscohost.com/login.aspx?direct=true&site=eds-live&db=asn&AN=196579507 |
| RecordInfo | BibRecord: BibEntity: Identifiers: – Type: doi Value: 10.24996/ijs.2026.67.7.28 Languages: – Code: eng Text: English PhysicalDescription: Pagination: PageCount: 8 StartPage: 3932 Titles: – TitleFull: Coefficient Bounds for a New Integral Operator Using a Weibull Function. Type: main BibRelationships: HasContributorRelationships: – PersonEntity: Name: NameFull: Mohammed, Abdulrahman A. – PersonEntity: Name: NameFull: Juma, Abdulrahman. S. – PersonEntity: Name: NameFull: Shaker, Laith. K. IsPartOfRelationships: – BibEntity: Dates: – D: 01 M: 07 Text: 2026 Type: published Y: 2026 Identifiers: – Type: issn-print Value: 00672904 Numbering: – Type: volume Value: 67 – Type: issue Value: 7 Titles: – TitleFull: Iraqi Journal of Science Type: main |
| ResultId | 1 |